# SDR DL72S972361

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945152
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CRACKED AT THE UPPER HINGE CUTOUT OF THEL-1 DOOR.  ROUTED OUT DAMAGED SKIN AND FABRICATED DOUBLER  PER M/M 52-1101 PG 808.  INSTALLED DOUBLER PER M/M 52-11-01 PAGE 808.
